MathSciNet Relay Station
MathSciNet bibliographic data
MR2515806 (2010m:20064) 20F65
Papasoglu, Panos Cheeger constants of surfaces and isoperimetric inequalities. Trans. Amer. Math. Soc. 361 (2009), no. 10, 5139–5162.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement